Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Semiprimary hereditary algebras


Author: Abraham Zaks
Journal: Trans. Amer. Math. Soc. 154 (1971), 129-135
MSC: Primary 16.90
DOI: https://doi.org/10.1090/S0002-9947-1971-0276277-9
MathSciNet review: 0276277
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Sigma $ be a semiprimary k-algebra, with radical M. If $ \Sigma $ admits a splitting then $ {\dim _k}\Sigma /M \leqq {\dim _k}\Sigma $. The residue algebra $ \Sigma /{M^2}$ is finite (cohomological) dimensional if and only if all residue algebras are finite dimensional. If $ {\dim _k}\Sigma = 1$ then all residue algebras are finite dimensional.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.90

Retrieve articles in all journals with MSC: 16.90


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1971-0276277-9
Keywords: Semiprimary hereditary algebra, splitting of a ring, finite dimensional algebra, separable algebra, ring of triangular matrices
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society